The Michigan Mathematical Journal

Rational points of infinite order on elliptic curves.

François Ramaroson

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 33, Issue 1 (1986), 27-36.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029003287

Digital Object Identifier
doi:10.1307/mmj/1029003287

Mathematical Reviews number (MathSciNet)
MR817906

Zentralblatt MATH identifier
0597.14026

Subjects
Primary: 11G05: Elliptic curves over global fields [See also 14H52]
Secondary: 11D25: Cubic and quartic equations 14G05: Rational points 14G25: Global ground fields

Citation

Ramaroson, François. Rational points of infinite order on elliptic curves. Michigan Math. J. 33 (1986), no. 1, 27--36. doi:10.1307/mmj/1029003287. https://projecteuclid.org/euclid.mmj/1029003287


Export citation